Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 76, NWS Lake Charles, LA

June 14, 2013Beauregard Parish, Louisiana; Newton County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 14, 2013, 10:00 PM CDT for Beauregard Parish, Louisiana; Newton County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2013, 10:00 PM CDT (03:00 UTC)
Expired
Jun 14, 2013, 11:00 PM CDT
In force
60 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Beauregard Parish, LA, Newton County, TX

The radar

The Lake Charles radar (KLCH), 76 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3945 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS54 KLCH 150300
SVRLCH
LAC011-TXC351-150400-
/O.NEW.KLCH.SV.W.0076.130615T0300Z-130615T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1000 PM CDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN NEWTON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES CALL...
  WEST CENTRAL BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES FIELDS...

* UNTIL 1100 PM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...6 MILES NORTHWEST OF FIELDS...
  MOVING WEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BANCROFT...OLD SALEM AND TROUT CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3076 9387 3069 9353 3051 9354 3044 9389
TIME...MOT...LOC 0300Z 092DEG 9KT 3060 9364

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:10 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 14, 6:10 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
610 PM CDT FRI JUN 14 2013

.AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. RADAR DEPICTING A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM JUST WEST
OF NEW IBERIA...NORTHWEST TO THE LEESVILLE AREA. THIS ACTIVITY IS
ASSOCIATED WITH A LATE SEASON COOL FRONT ADVANCING SOUTHWEST WITH
THE CONVECTION AND AROUND 10 KNOTS. HAVE INCLUDED TEMPO GROUPS FOR
THUNDER AND GUSTY OUTFLOW WINDS AT LCH AND BPT THIS EVENING. VCTS
WILL COVER LFT AND ARA WHERE THE BULK OF THE PRECIPITATION HAS
MOVED THROUGH...WHILE NO RAINS ARE EXPECTED AT AEX. VFR IS
ANTICIPATED TO CONTINUE TO PREVAIL.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 410 PM CDT FRI JUN 14 2013/

DISCUSSION...A WEAK FRONTAL BOUNDARY IS MOVING INTO THE NE
SECTIONS OF THE CWA WITH VERY HIGH HEAT INDEXES OCCURRING RIGHT AHEAD
OF THE BOUNDARY. A SLIGHTLY COOLER AND DRIER AIRMASS IS FILTERING
IN BEHIND THE BOUNDARY, BUT THE BOUNDARY WILL CONTINUE TO FARTHER
WEAKEN AND RETURN NORTH SATURDAY. IN THE MEAN TIME, THE SEA BREEZE
IS PUSHING INLAND AND THE FRONT IS DRIFTING SOUTH WITH A VERY HOT,
MOIST, AND UNSTABLE AIRMASS BETWEEN THE TWO FEATURES. A MID TO
UPPER LVL RIDGE IS SUPPRESSING ACTIVITY, HOWEVER ISOLD TO SCT
STORMS MAY DEVELOP WITH ONE OR TWO BEING POSSIBLY STRONG TO MAYBE
EVEN SEVERE. WITH THE WEAKENING BOUNDARY AROUND SAT A FEW MORE ISOLD
STORMS WILL BE POSSIBLE. THE RIDGE WILL NUDGE BACK IN PUSHING THE
BOUNDARY BACK NORTH THROUGH THE REST OF THE WEEKEND WITH AN
ISOLATED STORMS POSSIBLE AGAIN SUNDAY AND LESS OF A CHANCE THROUGH
EARLY IN THE COMING WEEK. THE RIDGE WILL BREAK BACK DOWN BY MID
WEEK WITH A RETURN OF SHOWERS AND STORMS.

MARINE...FAIRLY TRANQUIL MARINE CONDITIONS ARE EXPECTED THROUGH
THE PERIOD AS HIGH PRESSURE REMAINS OVER THE COASTAL WATERS. AN
ONSHORE FLOW IS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  94  75  92  75 /  20  20  10  20  10
KBPT  77  94  76  93  75 /  20  20  10  20  10
KAEX  69  96  73  95  73 /  10  10  10  20  10
KLFT  74  94  76  92  74 /  20  20  10  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 14, 4:51 AM CDT, 17 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 AM CDT FRI JUN 14 2013

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-151000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
451 AM CDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER
TODAY AND INTO THIS EVENING. A FEW STRONG THUNDERSTORMS ARE
POSSIBLE, BUT ARE NOT EXPECTED TO REACH SEVERE LIMITS. IN
ADDITION, HEAT INDICES UP TO 105 WILL BE POSSIBLE OVER ACADIANA THIS
AFTERNOON, 98 TO 103 FOR HEAT INDICES ELSEWHERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTER A WARM AND DRY WEEKEND, MORE TYPICAL SUMMER TYPE SHOWERS AND
THUNDERSTORMS ARE EXPECTED EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF SPOTTERS IS NOT ANTICIPATED AT THIS TIME.

SWEENEY

In the hours before

Special weather statement, Jun 14, 6:47 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
647 PM CDT FRI JUN 14 2013

LAZ054-055-150030-
LOWER ST. MARTIN LA-ST. MARY LA-
647 PM CDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. MARY AND ST. MARTIN PARISHES
UNTIL 730 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM MORGAN CITY TO 5 MILES EAST OF
FRANKLIN...MOVING SOUTH AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
BAYOU VISTA...PATTERSON MEMORIAL AIRPORT...PATTERSON AND ELLERSLIE.

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2937 9140 2941 9150 2938 9136 2945 9135
      2947 9131 2951 9136 2951 9143 2963 9157
      2964 9162 2974 9163 2988 9151 2975 9108
      2965 9110 2960 9107 2952 9121 2954 9127
      2946 9128 2938 9136 2932 9136 2932 9137

MM
Local storm report, Jun 14, 7:07 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
707 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     1 NNW JENNINGS          30.24N 92.67W
06/14/2013  M49.00 MPH       JEFFERSON DAVIS    LA   AWOS

            THE JENNINGS AWOS K3R7 REPORTED A 49MPH WIND GUST

0655 PM     TSTM WND GST     4 WNW BAYOU VISTA       29.71N 91.34W
06/14/2013  M48.00 MPH       ST. MARY           LA   AWOS

            THE PATTERSON AWOS KPTN REPORTED A 48MPH WIND GUST

&&

RDEAL
Special weather statement, Jun 14, 7:45 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
745 PM CDT FRI JUN 14 2013

LAZ027-030-031-041-042-052-073-074-TXZ259-260-262-150145-
NORTHERN JASPER TX-NORTHERN NEWTON TX-BEAUREGARD LA-ALLEN LA-
VERNON LA-CALCASIEU LA-JEFFERSON DAVIS LA-VERMILION LA-
SOUTHERN NEWTON TX-WEST CAMERON LA-EAST CAMERON LA-
745 PM CDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...ALLEN...VERNON...
CALCASIEU...JEFFERSON DAVIS...VERMILION AND CAMERON PARISHES UNTIL
845 PM CDT...

AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM BURKEVILLE TO 9 MILES NORTHEAST OF
FRESHWATER CITY...MOVING SOUTHWEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
IOWA...LEBLEU SETTLEMENT...STRINGTOWN...GILLIS...LOWRY AND HAYES.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2960 9272 2967 9288 2995 9325 3004 9329
      3002 9333 3038 9375 3110 9413 3117 9383
      3118 9364 3077 9347 3034 9296 2967 9211
      2957 9215 2953 9233

MM
Local storm report, Jun 14, 8:32 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
832 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             1 E MOSS BLUFF          30.30N 93.18W
06/14/2013  E0.50 INCH       CALCASIEU          LA   PUBLIC

            PUBLIC REPORTED PEA TO DIME SIZED HAIL 1 MILE EAST OF HWY
            171

&&

RDEAL
Special weather statement, Jun 14, 8:43 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
843 PM CDT FRI JUN 14 2013

LAZ030-041-042-052-073-074-TXZ216-150245-
BEAUREGARD LA-CALCASIEU LA-ORANGE TX-JEFFERSON DAVIS LA-VERMILION LA-
WEST CAMERON LA-EAST CAMERON LA-
843 PM CDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...CALCASIEU...
JEFFERSON DAVIS...VERMILION AND CAMERON PARISHES...SIGNIFICANT
WEATHER ADVISORY FOR ORANGE COUNTY UNTIL 945 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 7 MILES NORTHWEST OF SULPHUR TO
FRESHWATER CITY...MOVING SOUTHWEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
LAKE CHARLES REGIONAL AIRPORT...HACKETTS CORNER...LUNITA...CARLYSS...
SWEET LAKE...SULPHUR AND GIBBSTOWN.

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD
DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2957 9260 2971 9299 2977 9323 2971 9386
      2978 9390 2986 9379 2998 9378 3014 9369
      3021 9372 3029 9371 3034 9376 3040 9375
      3040 9314 2960 9205 2953 9227
Special weather statement, Jun 14, 9:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
949 PM CDT FRI JUN 14 2013

LAZ030-041-073-074-TXZ180-201-215-216-259>262-150345-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON TX-
BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-WEST CAMERON LA-EAST CAMERON LA-
949 PM CDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY
FOR BEAUREGARD...CALCASIEU AND CAMERON PARISHES UNTIL 1045 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM EBENEZER TO 8 MILES SOUTH OF
CAMERON...MOVING WEST AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
TOWN BLUFF...HOLLY BEACH...GIST...ORANGE...SABINE NATIONAL WILDLIFE
AND SPURGER.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3050 9473 3050 9455 3102 9465 3118 9368
      3093 9354 3088 9358 3087 9352 3060 9337
      2975 9309 2974 9367 2966 9386 2967 9403
      2957 9436 2988 9436 2989 9445 3011 9445
      3012 9460 3047 9473

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:16 PM CDTSpecial Marine WarningLCH59 min
Jun 14, 7:33 PM CDTSpecial Marine WarningLCH42 min
Jun 14, 7:45 PM CDTSpecial Weather StatementLCHBeauregard, Calcasieu, Vermilion60 min
Jun 14, 8:15 PM CDTSpecial Marine WarningLCH60 min
Jun 14, 8:43 PM CDTSpecial Weather StatementLCHCalcasieu, Cameron62 min
Jun 14, 9:04 PM CDTSpecial Marine WarningLCH56 min
Jun 14, 9:12 PM CDTSpecial Marine WarningLCH63 min
Jun 14, 9:49 PM CDTSpecial Weather StatementLCHCalcasieu, Cameron56 min
Jun 14, 10:10 PM CDTSpecial Marine WarningLCH65 min
Jun 14, 10:30 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Tyler60 min
Jun 14, 10:50 PM CDTSpecial Weather StatementLCHHardin, Jefferson, Orange55 min
Jun 14, 11:11 PM CDTSpecial Weather StatementLCHTyler64 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.